# SDR UALA2010021500570

- Difficulty date: February 15, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 31,062 hours, 12,466 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Faulty
- Location: Pax Door Slide
- Component: Slide
- Component part number: D31516109
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD PAX ENTRY DOOR - EVACUATION SLIDE LWR AFT - EVAC. SLIDE ATTACH - MOUNT IS CRACKED - APPROX. 1 IN. LONG.   EVACUATION SLIDE REPLACED IAW OV WU J7571B BY AMT IAW JC 4R2592053 SEQ. 467.
